Next Article in Journal
Nonlinear Analysis of Tropical Waves and Cyclogenesis Excited by Pressure Disturbance in Atmosphere
Next Article in Special Issue
An SIRS Epidemic Model Supervised by a Control System for Vaccination and Treatment Actions Which Involve First-Order Dynamics and Vaccination of Newborns
Previous Article in Journal
Attraction Basins in Metaheuristics: A Systematic Mapping Study
Previous Article in Special Issue
Global Dynamics for an Age-Structured Cholera Infection Model with General Infection Rates

Order Article Reprints

Journal: Mathematics, 2021
Volume: 9
Number: 3037

Article: Global Stability Analysis of a Five-Dimensional Unemployment Model with Distributed Delay
Authors: by Eva Kaslik, Mihaela Neamţu and Loredana Flavia Vesa

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop